# SDR DL76P954477

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 08163000510
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS MISSING SEATS 25B AND 25G.  REPLACED MISSING LIGHT ASSY, OPN OK.
